MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer's complaint that the autopulse platform (sn (b)(6)) was "extremely hot to the touch of a hand" was confirmed during the archive data review but not during the functional testing at zoll.The archive data indicated that the internal temperature was high during the reported event.The investigation revealed no device malfunction.Therefore, the likely cause of the temperature increase was a blocked cooling vent, attributed to user handling.Per the autopulse resuscitation system model 100 user guide; do not block the vents of the autopulse platform.If airflow through the vents is obstructed, the temperature of the patient surface of the autopulse platform may rise.If the temperature of the patient surface exceeds 45 degrees celsius for more than five minutes, the platform will cease compressions and advise the user to check the vents.Upon visual inspection, no physical damage was observed.The archive data indicated no significant discrepancies other than the maximum internal temperature of 41 degrees celsius, confirming the reported complaint.The autopulse platform passed the functional testing without error or fault, and the reported complaint was not replicated throughout the testing.The autopulse platform functioned as intended.Following service, the brake gap inspection verified the brake gap was within the specification.A load cell characterization test confirmed that both cell modules function within the specification.The autopulse platform passed the run-in and final tests without fault or error.Historical complaints were reviewed for service information related to the reported complaint, and no similar complaint was reported for the autopulse platform with sn (b)(6).
 
Event or Problem Description
Patient #1: the autopulse platform (sn (b)(6)) was used to resuscitate a patient, and the platform performed compressions for about 25 to 30 minutes with no issues.After the patient's use, the customer noticed that the platform was "extremely hot to the touch of a hand." per the reporter, no device malfunction was observed on the platform during the patient's use, and it functioned as intended.There were no consequences or impacts on the patient.

Brand Name
AUTOPULSE® RESUSCITATION MODEL 100
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave.
san jose, CA 95131
4084192922
MDR Report Key19235253
Report Number3010617000-2024-00369
Device Sequence Number12771122
Product Code DRM
UDI-Device Identifier00849111065009
UDI-Public00849111065009
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0700-03
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/21/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2024
Initial Report FDA Received Date05/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/27/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown